| Model Number |
M0068318220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Pain (1994); Constipation (3274)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a upsylon y-mesh was implanted into the patient on an unspecified date.The patient experienced complications and nonsurgical treatment.Patient symptoms include: back pain; diff bowel; rec incont; aggrav incont.Nonsurgical treatments: the patient was treated with pain medication: lyrica for the treatment of: pain reduction.Treatment duration: 10 years.The patient was treated with psychological medication for the treatment of: anxiety.Treatment duration: 10 years.The patient was treated with physiotherapy treatment (including pelvic floor exercises or training).Treatment duration: ongoing.